# SDR 20000505AP012

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58791
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E-PATH LIGHT STRIP INOPERATIVE ON TEST.  REPLACED SHORTED WIRING CABLE LEAD ASSY.  (M)
